MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archinte.159.21.2599

Медицинская библиотека · Archives of internal medicine · 1999

Hyponatremia during therapy with amiodarone.

Odeh M, Schiff E, Oliven A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe an elderly woman who presented with significant hyponatremia caused by the syndrome of inappropriate secretion of antidiuretic hormone (SIADH) during therapy with amiodarone. The hyponatremia resolved after discontinuation of the drug and did not recur during a follow-up period of 6 months. Such an association has previously been reported only once in the medical literature. Since severe hyponatremia can produce significant neurologic damage and is associated with a high mortality rate, clinicians should be aware that this complication may occur during amiodarone therapy.

Для цитирования: Odeh M, Schiff E, Oliven A. Hyponatremia during therapy with amiodarone.. Archives of internal medicine. 1999. DOI: 10.1001/archinte.159.21.2599.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.